# SDR NACA2022010800001

- Difficulty date: January 8, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 105,306 hours, 17,603 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT ON START X2. PLACED APU ON MEL 49-11-01A CAT C. CLEARED MEL 49-11-01A BITE TEST AND RERACK APU BOX IAW FIM 49-11-00-201, OPS CHECK GOOD NO DEFECTS NOTED. ETOPS PLACARD ROTATED 180 DEGREES
